# SDR 03FDEA00739

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,558 hours, 25,900 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Body Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL230, 330 KIAS, EPR 2.01/2.07/2.01, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.   LEVELED OFF AT FL 260 AND PRIOR TO COMPLETING RED TABS , LOWER AFT BODY OVERHEAT   LIGHT EXTINGGUISHED. RED TABS COMPLETED AND SYSTEM TEST GOOD. AT LEVEL OFF FL260   THROTTLES WERE REDUCED, SWITCH POSITION CARGO HEAT OUTFLOW-NORMAL, BLEED AIR   1/3 OPEN, BLEED 2 CLOSED, RIGHT AND LEFT PACK ON.    INSPECTED PNUEMATIC DUCTING FOR LEAKS NONE NOTED AT THIS TIME REF. 26-14-001-2.
